MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE; STIMULATOR, NERVE
Model Number 8229306
Medical Device Problem Codes Obstruction of Flow (2423); Material Deformation (2976)
Health Effect - Clinical Codes Hypoventilation (1916); Unintended Extubation (4564); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the surgical intubation, it was found that the endotracheal tube was not ventilating smoothly.After testing with a suction tube, it was found that it was not ventilating and could not be used.After replacing the new endotracheal tube, the problem was solved.There was no patient injury.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis found visually, the packaging carton was folded in half and in damaged condition when returned.There was no damage noted in the construction of the returned device.However, there were traces of a clear/transparent residue observed on the cuff, inside the adapter, and inside the tube.Functionally, for further analysis, a syringe was used to inject 20cc of air into the cuff.The cuff was easily inflated; however, one side of the cuff was bulging outward and was larger than the other side of the cuff.The cuff was deformed.H6: fdm b21, fdr c21 and img g04134 codes no longer apply.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H6: fdc d16 is no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21300955
Report Number1045254-2025-00253
Device Sequence Number15672548
Product Code ETN
UDI-Device Identifier00763000745813
UDI-Public(01)00763000745813(17)271009(10)0227518962
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K925640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229306
Device Catalogue Number8229306
Device Lot Number0227518962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/26/2025
08/25/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/24/2025
08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown